# SDR AALA201711179004

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 13,530 hours, 5,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT ADVISED THE EXIT LIGHT COVER IN THE FWD GALLEY DETACHED.  SECURED THE EMERGENCY LIGHT LENS IAW AMM.
